Alert archive / Wisconsin / River Flood Warnings in 2015
River Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 10, 2015, 7:06 PM CDT for Wood County, Wisconsin. It took effect at Apr 10, 2015, 8:30 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 7:06 PM CDT (00:06 UTC)
- In effect from
- Apr 10, 2015, 8:30 PM CDT
- Expired
- Apr 11, 2015, 8:11 PM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- Minor
County Wood County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River (WI) at Babcock (BBCW3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05402000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
229 WGUS43 KGRB 110006 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 706 PM CDT FRI APR 10 2015 ...The National Weather Service in Green Bay has issued a flood warning for the following rivers in Wisconsin... Yellow River at Babcock affecting Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC141-111506- /O.NEW.KGRB.FL.W.0001.150411T0600Z-150412T0000Z/ /BBCW3.1.ER.150411T0600Z.150411T0600Z.150411T0600Z.NO/ 706 PM CDT FRI APR 10 2015 The National Weather Service in Green Bay has issued a * Flood Warning For the Yellow River at Babcock. * at 6:30 PM Friday the stage was 11.8 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...the river is expected to rise to near flood stage this evening...then fall late tonight. && lat...Lon 4441 9019 4441 9007 4425 9007 4425 9019 $$
4 follow-up statements
401 WGUS83 KGRB 110132 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 832 PM CDT FRI APR 10 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock AFFECTING Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-111632- /O.EXT.KGRB.FL.W.0001.150411T0130Z-150412T0000Z/ /BBCW3.1.ER.150411T0026Z.150411T0030Z.150411T0600Z.NO/ 832 PM CDT FRI APR 10 2015 The Flood Warning continues for The Yellow River at Babcock. * until Saturday evening...Or until the warning is cancelled. * At 7:30 pm Friday The stage was 12.0 feet. * Flood stage is 12.0 feet. * Forecast...the river will fall to below flood stage late tonight. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
972 WGUS83 KGRB 111553 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1053 AM CDT SAT APR 11 2015 ...The flood warning continues for the following rivers in Wisconsin... Yellow River at Babcock AFFECTING Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-120000- /O.EXT.KGRB.FL.W.0001.000000T0000Z-150412T0000Z/ /BBCW3.1.ER.150411T0026Z.150411T0445Z.150411T1515Z.NO/ 1053 AM CDT SAT APR 11 2015 The Flood Warning continues for The Yellow River at Babcock. * Until this evening...or until the warning is cancelled. * At 10:15 AM Saturday the stage was 12.0 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring. * Forecast...the river will continue to be near or just above flood stage through early afternoon...then is expected to fall to below flood stage by this evening. * At 12.0 feet...flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
022 WGUS83 KGRB 112355 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 655 PM CDT SAT APR 11 2015 ...The flood warning continues for the following rivers in upper Wisconsin... Yellow River at Babcock AFFECTING Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-120300- /O.EXT.KGRB.FL.W.0001.000000T0000Z-150412T0300Z/ /BBCW3.1.ER.150411T0026Z.150412T0000Z.150412T0824Z.NO/ 655 PM CDT SAT APR 11 2015 The Flood Warning continues for The Yellow River at Babcock. * until 10 pm this evening...Or until the warning is cancelled. * At 5:30 PM Saturday the stage was 12.0 feet. * Flood stage is 12.0 feet. * Minor flooding is forecast. * Forecast...will slowly fall below flood stage this evening. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
329 WGUS83 KGRB 120111 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 811 PM CDT SAT APR 11 2015 ...The flood warning is cancelled for the following rivers in Central Wisconsin... Yellow River at Babcock AFFECTING Wood County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC141-120141- /O.CAN.KGRB.FL.W.0001.000000T0000Z-150412T0200Z/ /BBCW3.1.ER.150411T0026Z.150411T2000Z.150411T2142Z.NO/ 811 PM CDT SAT APR 11 2015 The Flood Warning is cancelled for The Yellow River at Babcock. * At 7:30 PM Saturday the stage was 11.8 feet and slowly falling. * Flood stage is 12.0 feet. * Forecast...the river will continue to fall overnight. * At 12.0 feet...Flooding is confined mainly to agricultural...wooded low land and marshes. && LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 10, 5:35 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 10, 5:35 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 535 PM CDT FRI APR 10 2015 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 224 PM CDT FRI APR 10 2015 CYCLONIC FLOW CONTINUES ACROSS THE REGION THIS AFTERNOON. REGIONAL RADARS SHOWED UPPER DISTURBANCE PASSING TO THE SOUTH OF THE AREA. A FEW LIGHT SHOWERS OR SPRINKLES AFFECT PORTIONS OF WOOD...WAUSHARA AND WINNEBAGO COUNTIES. MEANWHILE...RADAR RETURNS FROM KDLH INDICATED A FEW SPRINKLES ARE POSSIBLE ACROSS NORTHWEST WISCONSIN AHEAD OF ANOTHER WEAK SURFACE TROUGH. BASED ON THE RETURNS ON RADAR...ADDED A FEW SPRINKLES ACROSS MUCH OF THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST TONIGHT. CLEAR SKIES COMBINED WITH LIGHT WINDS LATE TONIGHT...COMBINED WITH LOW LEVEL MOISTURE FROM YESTERDAYS SYSTEM SHOULD CAUSE SOME FOG TO FORM. NUMERICAL GUIDANCE NOT SUPPORTIVE OF THIS IDEA...BUT THINK ENOUGH INGREDIENTS ARE IN PLACE TO ADD PATCHY/AREAS OF FOG AFTER MIDNIGHT. ANY FOG SHOULD BURN OFF BY MID MORNING...OTHERWISE SUNNY SKIES SHOULD PREVAIL WITH HIGHS IN THE UPPER 50S TO MIDDLE 60S... COOLER NEAR THE BAY AND LAKE. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 224 PM CDT FRI APR 10 2015 THE LATEST ENSEMBLE MEANS INDICATE THAT A PROGRESSIVE PATTERN WILL BE IN PLACE ACROSS NORTH AMERICA FOR MOST OF THE NEXT WEEK. WILL SEE A COUPLE SYSTEMS TO IMPACT THE REGION...ONE LATE SUNDAY INTO EARLY MONDAY...AND ANOTHER MID TO LATE NEXT WEEK. THE ECMWF AND GEM ARE THE SLOWEST WITH THE FRONTAL PASSAGE LATE THIS WEEKEND WHILE THE GFS/SREF ARE THE QUICKEST. THE NAM IS THE CLOSEST TO THE GFS ENSEMBLE MEAN...SO WILL USE ITS SOLUTION FOR THE TIMING. THE ECMWF SHOULD SUFFICE FOR LATER PERIODS. SATURDAY NIGHT THROUGH MONDAY...A LARGE HIGH PRESSURE SYSTEM WILL SHIFT FROM THE OHIO VALLEY TO THE EAST COAST SATURDAY NIGHT. THE SURFACE PRESSURE GRADIENT WILL BE TIGHTENING AHEAD OF THE NEXT FRONT...AND A SOUTHERLY BREEZE SHOULD KEEP TEMPS MILD. WILL SIDE WITH THE WARMER GUIDANCE. AS THE FRONT MOVES INTO THE NORTHERN MISSISSIPPI VALLEY DURING SUNDAY AFTERNOON...CLOUDS WILL BE ON THE INCREASE. A CHANCE OF RAIN WILL MOVE INTO NORTH-CENTRAL WISCONSIN DURING THE AFTERNOON. EVEN THOUGH A SSE BREEZE WILL KEEP TEMPS COOLER ALONG THE LAKESHORE...TEMPS SHOULD RISE INTO THE MID TO UPPER 60S AWAY FROM THE LAKE. THE FRONT IS EXPECTED TO MOVE THROUGH SUNDAY NIGHT. DECENT MID-LEVEL FGEN BEHIND THE FRONT SHOULD LEAD TO A BAND OF LIGHT RAIN MOVING ACROSS THE FORECAST AREA. WILL INCREASE PRECIP CHANCES. PRECIP WILL EXIT LATE SUNDAY NIGHT AND THEN SHOULD SEE PARTIAL CLEARING. HEATING LOOKS TO CREATE ADDITIONAL CLOUDS MONDAY AFTERNOON...MAINLY OVER NORTHERN WISCONSIN THAT COULD CREATE A SHOWER OR TWO. WILL LEAVE A SMALL CHANCE. TEMPS WILL COOL SOME ON MONDAY...BUT ONLY TO THE MID 50S TO LOW 60S. REST OF THE FORECAST...HIGH PRESSURE WILL MOVE ACROSS THE REGION MONDAY NIGHT INTO WEDNESDAY. THEN THE NEXT SYSTEM CLOSES OFF OVER THE WESTERN GREAT LAKES WEDNESDAY NIGHT THROUGH FRIDAY...WHICH WILL RETURN UNSETTLED CONDITIONS TO THE REGION. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 436 PM CDT FRI APR 10 2015 ISOLATED LIGHT RAIN SHOWERS OR SPRINKLES WITH A LOWER VFR CIG WILL CONTINUE TO SLIDE SOUTHEASTWARD OVER THE AREA THIS AFTERNOON BEFORE DIMINISHING EARLY THIS EVENING. CLEARING SKIES EXPECTED OVERNIGHT AND INTO SATURDAY. THE LIGHT WINDS...CLEAR SKIES AND MOISTURE FROM SNOW MELT MAY PRODUCE AREAS OF MVFR/IFR FOG BETWEEN 09Z AND 15Z. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....ECKBERG LONG TERM......MPC AVIATION.......TDH
Hazardous weather outlook, Apr 10, 2:04 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 204 PM CDT FRI APR 10 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 204 PM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AREAS OF FOG MAY DEVELOP LATE TONIGHT WHICH WILL REDUCE VISIBILITIES ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-111915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 204 PM CDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE POSSIBLE SUNDAY AND SUNDAY NIGHT. RE/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 3:19 PM CDT | Small Craft Advisory | GRB | 53 hr |
Nearby
River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.